MathSciNet Relay Station
MathSciNet bibliographic data
MR1483501 58F07 (35Q53)
Lou, Sen-Yue; Hu, Xing-Biao Infinitely many Lax pairs and symmetry constraints of the KP equation. J. Math. Phys. 38 (1997), no. 12, 6401–6427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement